Anonymous
Anonymous asked in HealthDiseases & ConditionsOther - Diseases · 1 decade ago

Question about zoloft?

i started zoloft a week ago... it's been hell since then. i feel like a zombie(feels like im stoned and walking in a fog all the time). my doctor says to stay with it for another week to see if symptoms subside. i read online that zoloft will make you lose your short term memory is this true?

3 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    ...symptoms subside. He means you get used to it and you won't be able to realize what it is doing to you as much as you are now. I "like" these doctors but I don't believe he'd ever touch what he prescribes with a stick.

    Summary of Adverse Reaction Reports for Zoloft (Sertraline)

    Note - these are not all adverse reactions - only those most serious.

    2,903 Cases

    Depression Suicidal/Suicidal Ideations: 239

    Attempted Suicides (not completed): 157

    Completed Suicides: 154

    Deaths (not from Suicide): 38

    Homicidal Ideations: 34

    Homicides/Murders: 25

    Hypomania/Mania: 47

    Top 20 adverse reactions

    Anxiety, Insomnia, Condition Aggravated, Dizziness, Drug Exposure During Pregnancy, Agitation , Drug Ineffective, Nausea, Suicide Attempt, Drug Withdrawal Syndrome, Completed Suicide, Tremor, Aggression, Headache, Drug Interaction, Abnormal Behaviour, Diarrhoea.

    Psychiatric Drug Side Effects Search Engine

    http://www.cchrint.org/psychdrugdangers/

    ---------------------------------------------------------------

    I would recommend you to watch following DVD that is available online if you have fast internet. It's told by psychiatrists, psychologists and people who worked for pharmaceutical companies. It informs you - beside other things - about side effects that are not often being told by psychiatrists. It also suggests an alternative in the end. When you then make a decision to take antidepressants, you may be better prepared, educated and understand what's going on when you encounter some bad side effects. I would say that these information are actually vital.

    The link sounds a little scary - that’s because many antidepressants have suicidal thoughts and impulses as side effects which you can also read inside the pack of some antidepressants.

    Watch trailer 1:55 min (the whole DVD free to watch on-line)

    http://www.youtube.com/watch?v=UV0J5EsYKuw

    Youtube thumbnail

    The whole DVD

    http://www.cchr.org/#/videos/making-a-killing-intr...

    Fox News about pharmaceutical company Eli Lilly (Prozac, Zyprexa and others)

    3:36 min

    http://www.youtube.com/watch?v=o_iXApBeT5s

    Youtube thumbnail

    &feature=channel_page

  • 1 decade ago

    Same thing happened to me and it never went a away and I was on it for a whole year. I recommend talking to a counselor if you have depression. I stopped taking medication... I think all of it is horrible. My mom was put on so much antidepressants and anti anxiety meds at one point that she was a zombie. Literally, it almost killed her. I recommend stop taking it right away.

  • osmun
    Lv 4
    3 years ago

    Your psychiatrist is the trained in this topic. Must converse and comply with your healthcare professional's suggestions. Expensive or inexpensive isn't the limitation. All healing works very one of a kind on one of a kind folks.

Still have questions? Get your answers by asking now.